# SDR AALA201610199012

- Difficulty date: September 27, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BAE MAINTENANCE.  CRACK INDICATIONS ON LEFT HAND SIDE BOX BEAM FLANGE 2 HOLE FITTINGS.  REPAIRED SIDE BOX BEAM PER EO 5315Y066.
